# SDR CALA2020062201025

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 35,102 hours, 22,248 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING DEFER FUEL CAP MISSING REF CDL 28A, NO FUEL LEAKING FROM COUPLING.  CHANGED SFR TO YES.
